# SDR EPUA20170531001

- Difficulty date: May 31, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 33,279 hours, 44,557 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE DETECT ILLUMINATED FOR APPROXIMATELY 10 SECONDS IN FLIGHT.  PILOT RETURNED TO BASE AND MAINTENANCE DETERMINED THAT THE RIGHT ENGINE FORWARD FIRE LOOP WAS DEFECTIVE THUS GIVING A FALSE FIRE WARNING.  MAINTENANCE REPLACED DEFECTIVE FIRE LOOP AND AIRCRAFT WAS RELEASED FROM MAINTENANCE.
